# SDR ASAA2016060316932

- Difficulty date: June 3, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 12,829 hours, 4,173 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989083
- Part serial: 19090
- Condition: Failed
- Location: Temperature
- Part time: 12,824 hours, 4,171 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT "PACK" LIGHT ILLUMINATED DURING MASTER RECALL ON DESCENT, CHECK LIGHT EXTINGUISHES WHEN MASTER CAUTION RESET.  ACFT GROUNDED. CONFIRMED FAULT, RT PACK/ZONE TEMPERATURE CONTROLLER BITE, REF AMM TASK 21-61-00-700-806-002 SHOWS HARD FAILURE, TCV NR 2, V141, WOULD NOT RESET. GVI TCV NR 2 SHOWS OIL LEAKING.  R & R TCV NR 2, REF AMM TASK 21-51-10, GROUND FUNCTIONAL CHECK AND LEAK CHECK NORMAL.
